After a miscarriage it is normal to have light or irregular periods for a while. It is July 2007, yes you could be pregnant now. take a urine test good luck joymaker rn
If u have light spotting instead of my period what could it be?
why would you use a tampon during implantation. you shouldn't bleed much just very light spotting. I don't think it will cause a miscarriage but i imagine it would be rather uncomfortable and could increase your chance for infection. try a pantiliner instead
When you improperly misuse the word no instead of the word know.
Once you have a positive diagnosis of pregnancy then losing the pregnancy is considered a miscarriage. ~pawsalmighty
Hormonal birth control changes your menstrual bleeding. It's not unusual to have brown spotting instead of a regular period when you're on birth control.
I had a miscarriage about a month ago. First I started spotting after a pelvic exam which I believe is perfectly normal and does not mean you're going to have a miscarriage. Instead of the spotting getting better after a few days, it got worse, turning from brown to red and getting heavier. After about 4 days of this red, heavier bleeding (not as heavy as a period, but clumpy and heavier than spotting), I started having cramps one night after work (Election Night, to be exact). The cramps came in waves and became more intense as the night went on. The bleeding was full of large clots and I kept feeling like I had to move my bowels and I did so a few times. Several hours later, what felt like a very large blood clot came out (twice within a few minutes) and then the cramps stopped and that was it. I also had a couple of blood tests during the days when I was spotting and bleeding and my hormone levels were not increasing very much.
Well, the difference is in the amount of pain you experience. Miscarriage hurts more according to all the experts in this field. Hope this helps
Its different for everyone, but for myself the spotting didn't stop until I started getting the jab every 10 weeks instead of 12.
Take Tylenol instead
Yes, you could be. Take a test if you miss your period
Brown discharge, or pink discharge, is known as spotting. If your period is very light you may see a few days of spotting instead or you can see spotting leading up to menstruation. Otherwise spotting can be a result of hormonal imbalance causing mid-cycle spotting around the time you're due to ovulate. If it's a one-off nothing to worry about, but if it continues talk to your doctor.
No this isn't a miscarriage. Miscarriages result in extreme and intense pain which is agony and very heavy bleeding. What you experience is not a miscarriage. The blood tissue is a clot from your period.
have a guess
I have had my monthly period and that lasted 6 days instead of 7 days and started spotting 2weeks after does this mean Iam pregnant?
A miscarriage can happen at anytime from implantation of the fertilized egg up until the 20th week, but most of them occur in the first 8 weeks. After the 20th week, it is called a stillborn birth instead of a miscarriage. A loss of pregnancy during the third trimester (after 28 weeks) is usually called a premature stillbirth and not a miscarriage.
It will freeze at a lower temperature.
It might not exit itself but instead cause a infection. If you suspect a miscarriage you should see a doctor. He can either do a D&C and scrape the uterus or give you pills to extract the fetus.
Most likely and unfortunately it may mean a missed miscarriage. The embryo fails to develop fully and, instead of being passed out of the womb in a miscarriage situation, it is retained inside. Usually the symptoms of pregnancy such as nausea and breast tenderness will disappear abruptly as the womb becomes progressively smaller. Often there is no bleeding, but occasionally the woman may notice a dark brown vaginal discharge. In this situation a series of ultrasound examinations need to be done to confirm that it is a missed miscarriage.
Doubt it. Because sperm really only lives inside the canal for up to 8 days, if you are spotting than that means no fertilization occurred.
Usually it will be spotting, and will be there when you wipe. It is normally brown or pink instead of red. If you do get red or brown spotting it doesn't always mean it's implantation bleeding, it might be something else. You should see your doctor if you're concerned.
Tylenol will make your stomach bleed and possibly make you bleed to death. So you will most likely not have a miscarriage but get seriously injured instead. Not to mention they will make your kidneys shut down. That means a transplant is needed
Probably not, but you may have unscheduled bleeding or spotting.